# SDR 08FDEA02409

- Difficulty date: June 24, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 50,447 hours, 35,587 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516314
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAV BS 312 FRAME CRACKED FROM O/B WEB FASTENER TO O/B RADIUS JUST BELOW S-13 R.  FABRICATED 3 REPAIR PARTS FOR FWD LAV BS 312 FRAME, REF SRM 53-10-4 FIG 1, HEAT TREATED, TRACKING NR 2008-06-068, 2008-06-064, AND 2008-06-065, TREATED AND PRIMED AND INSTALLED REF SRM 51-10-2 PG 1-7, 51-30-2 PG-2, THIS IS CLASSIFIED AS A MAJOR REPAIR.
